MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaip.2014.11.005

Медицинская библиотека · The journal of allergy and clinical immunology. In practice · 2014

Antibiotics are an important identifiable cause of perioperative anaphylaxis in the United States.

Gonzalez-Estrada Alexei, Pien Lily C, Zell Katrina, Wang Xiao-Feng, Lang David M

СтатьяПеревод в очереди

Аннотация

BACKGROUND

The diagnosis of perioperative anaphylaxis (PA) remains challenging, given its clinical setting, exposure to multiple medications, and rarity. Previous reports have found that PA is most frequently caused by neuromuscular-blocking agents.

OBJECTIVE

To determine characteristics and causes of PA at our center.

METHODS

We performed a retrospective medical record review to identify patients with anaphylaxis. Cases were further categorized by manifestations of anaphylaxis, age, sex, atopy, timing, tryptase level, and previous PA events. Cases with a cause identified by skin or in vitro tests were classified as IgE-mediated anaphylaxis.

RESULTS

Thirty cases were identified. Seventeen (57%) had an identifiable cause: antibiotics in 10 (59%)-β-lactams in and metronidazole in 1; latex in 3 (18%); and neuromuscular blockers in 4 (23%). There was no identifiable cause in 13 cases. The most frequent presenting sign of PA was hypotension (97%). Seven patients (23%) presented with cardiac arrest. A minority (17%) exhibited urticaria. Only four had a history of atopy. Most of the reactions occurred during the anesthesia induction phase. Elevated serum tryptase level was found in 10 of 10 (100%) cases of IgE-mediated anaphylaxis compared with 4 of 10 (40%) cases without an identifiable cause.

CONCLUSIONS

We found that antibiotics were the most common identifiable cause of PA. Our findings imply that antibiotic exposure warrants careful attention in the evaluation and management of patients with PA, particularly for those who require repeat and/or future surgeries.

Для цитирования: Gonzalez-Estrada Alexei, Pien Lily C, Zell Katrina, Wang Xiao-Feng, Lang David M. Antibiotics are an important identifiable cause of perioperative anaphylaxis in the United States.. The journal of allergy and clinical immunology. In practice. 2014. DOI: 10.1016/j.jaip.2014.11.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.